# SDR UIEA99050

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507MC
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01714518
- Condition: Cracked
- Location: Bs 420
- Part time: 85,155 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 420 LT, FOUND CRACK IN FUSELAGE FRAME AT STR 14E DURING SECT 41 INSPECTION.  CRACK RUNS FROM STRINGER CUT-OUT TO INBOARD.  REPAIRED FRAME WEB PER ACC KLM DFX 99-134 REV 2, FORM 8110-3.  (X)
